# SDR FDEA201310032400

- Difficulty date: October 3, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N986FD
- Make and model: Boeing 757231
- Aircraft serial: 28482
- Aircraft time: 38,201 hours, 13,942 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3330
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY INNER SKIN GOUGED BS 1400-1420, BETWEEN S29-30L. REMOVED GOUGE IAW SRM 51-10-02. FOUND TO BE WITHIN LIMITS IAW SRM 53-00-01 FIG 101 DETAIL II. CAT "B" MAJOR REPAIR
